# SDR MASA200500001

- Difficulty date: January 1, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7375
- Aircraft time: 7,941 hours, 7,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CEILING EMERGENCY EXIT LIGHT INOP.  MAINTENANCE PLACED THE CEILING LIGHT ON MEL.  MAINTENANCE RELAMPED, OPS CHECKED GOOD.
